A member asked about a 59-year-old female:
My dad suffered an ischemic stroke on thursday. he was given tpa (alteplase). he now has a "minimal" bleed on his brain. could this get worse once he is discharge?
1 doctor answer • 2 doctors weighed in
Neurology 34 years experience
Not likely: Bleeding in this setting usually occurs 4-12 hours after t-PA administration. If your father got t-PA, then there is a neurologist experienced in acute stroke treatment at that hospital. He/she is the best person to ask for information specific to your father. Ask to see the actual scan images and to have them explained to you. In radiology, 1 picture really is worth 1000 words.
1.4k viewsReviewed >2 years ago
Last updated May 16, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.